Alert archive / Arizona / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Jul 15, 2014, 1:25 PM MST for Gila County, Maricopa County, Pinal County, Arizona. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2014, 1:25 PM MST (20:25 UTC)
- Expired
- Jul 15, 2014, 2:15 PM MST
- In force
- 50 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties Gila County, AZ, Maricopa County, AZ, Pinal County, AZ
The radar
The Phoenix radar (KIWA), 63 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 8.4 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 254 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1938 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS55 KPSR 152025
SVRPSR
AZC007-013-021-152115-
/O.NEW.KPSR.SV.W.0027.140715T2025Z-140715T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
125 PM MST TUE JUL 15 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA...
EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITY OF SUPERIOR...
* UNTIL 215 PM MST
* AT 121 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...HEAVY
RAIN...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR TOP OF THE WORLD...OR NEAR SUPERIOR...AND MOVING WEST
AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYCE
THOMPSON ARBORETUM AND QUEEN VALLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS
OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3312 11087 3325 11095 3299 11132 3349 11127
3339 11090 3313 11084
TIME...MOT...LOC 2025Z 104DEG 8KT 3332 11103
$$
DEWEY2 follow-up statements
041
WWUS55 KPSR 152054
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
154 PM MST TUE JUL 15 2014
AZC007-013-021-152115-
/O.CON.KPSR.SV.W.0027.000000T0000Z-140715T2115Z/
GILA AZ-PINAL AZ-MARICOPA AZ-
154 PM MST TUE JUL 15 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM MST
FOR EXTREME EAST CENTRAL MARICOPA...NORTH CENTRAL PINAL AND SOUTH
CENTRAL GILA COUNTIES...
AT 151 PM MST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL...HEAVY RAIN...AND DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SUPERIOR...MOVING WEST
AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOYCE
THOMPSON ARBORETUM AND QUEEN VALLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND RIVERS MAY ALSO
RISE.
&&
LAT...LON 3312 11087 3325 11095 3299 11132 3349 11127
3339 11090 3313 11084
TIME...MOT...LOC 2054Z 104DEG 8KT 3334 11110
$$
DEWEY415
WWUS55 KPSR 152113
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
213 PM MST TUE JUL 15 2014
AZC007-013-021-152121-
/O.EXP.KPSR.SV.W.0027.000000T0000Z-140715T2115Z/
GILA AZ-PINAL AZ-MARICOPA AZ-
213 PM MST TUE JUL 15 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
MARICOPA...NORTH CENTRAL PINAL AND SOUTH CENTRAL GILA COUNTIES WILL
EXPIRE AT 215 PM MST...
THE THREAT FOR SEVERE WEATHER HAS DIMINISHED OVER THE WARNING AREA.
HEAVY RAIN HAS FALLEN OVER THE AREA FROM THIS STORM AND RUNNING
WASHES AND PONDING OF WATER ON THE ROADWAYS ARE EXPECTED TO LINGER
FOR A FEW MORE HOURS. IF YOU COME UPON FLOODED ROADWAYS....TURN
AROUND.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE.
LAT...LON 3312 11087 3325 11095 3299 11132 3349 11127
3339 11090 3313 11084
TIME...MOT...LOC 2111Z 104DEG 8KT 3335 11114
$$
DEWEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 1:20 PM MST, 5 minutes earlier.
Area forecast discussion, Jul 15, 1:20 PM MST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PHOENIX AZ 120 PM MST TUE JUL 15 2014 .UPDATE...UPDATED AVIATION DISCUSSION... && .SYNOPSIS... MONSOON MOISTURE WILL CONTINUE TO INCREASE ACROSS THE REGION TODAY...WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. COOLER TEMPERATURES ARE ALSO FORECAST DUE TO CLOUDS...HUMIDITY...AND RAINFALL. BY WEDNESDAY...A DRYING AND WARMING TREND IS FORECAST TO LAST INTO FRIDAY. INCREASED HUMIDITY AND A THREAT OF AFTERNOON THUNDERSTORMS WILL RETURN MAINLY TO PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ARIZONA THIS WEEKEND. && .DISCUSSION... EARLY START TO THUNDERSTORM ACTIVITY OVER ARIZONA. AS OF THIS WRITING...PERSISTENT AREA OVER NORTHERN ARIZONA HAS PROMPTED FLAGSTAFF AND LAS VEGAS OFFICES TO ISSUE A FLASH FLOOD WATCH FOR PORTIONS OF THEIR FORECAST AREAS. MEANWHILE...LATER DEVELOPING STORMS HAVE GOTTEN STARTED OVER SOUTHEAST ARIZONA WHICH APPEARS TO BE ASSOCIATED WITH SOME SORT OF CYCLONIC FEATURE/INVERTED TROUGH CENTERED NEAR THE NEW MEXICO BOOTHEEL AND COCHISE COUNTY. EVEN IN OUR AREA...DESPITE CLOUD COVER...A SMALL BATCH OF STORMS HAS DEVELOPED NEAR/NORTH OF CAVE CREEK/CAREFREE. EAST OF THE LOWER COLORADO RIVER VALLEY THE AIRMASS IS VERY MOIST. THUS ANY GIVEN STORM WILL BE ABLE TO PRODUCE A HEALTHY AMOUNT OF RAINFALL. MORNING SOUNDINGS INDICATE WEAKER WINDS THROUGH THE COLUMN WHICH WOULD CONTRIBUTE TO SLOWER STORM MOVEMENT WHICH IN TURN WOULD CONTRIBUTE TO HEAVIER RAINFALL OVER A LOCALIZED AREA. MULLING OVER THE NEED FOR A FLASH FLOOD WATCH. QUESTION IS HOW MUCH COVERAGE WILL THERE BE. LATEST MODELS ARE GENERALLY NOT VERY ENTHUSIASTIC ABOUT PRECIP OVER OUR FORECAST AREA...ESPECIALLY THE LOWER ELEVATIONS...LIKELY DUE TO DRY ADVECTION CONTINUING EASTWARD. HOWEVER...THEY HAVE NOT HANDLED THE EARLY STORM DEVELOPMENT OVER ARIZONA VERY WELL. FOR OUR WESTERN AREAS...DRY AIR ADVECTION HAS ALREADY BEEN UNDERWAY ON THE BACK SIDE OF A DEPARTING UPPER LOW CENTERED OFF THE BAJA COAST. ENOUGH LOWER LEVEL MOISTURE REMAINS THAT A SLIGHT CHANCE REMAINS WARRANTED FOR TODAY. WILL CONTINUE TO ANALYZE. && PREVIOUS DISCUSSION ISSUED 240 AM... TODAY AND TONIGHT... PARTLY CLOUDY SKIES WERE NOTED AT 2 AM AS MONDAY EVENING CONVECTION DISSIPATED QUICKLY AFTER DARK. LAST EVENINGS WEATHER BALLOON DATA SHOWED A DRAMATIC INCREASE IN MONSOON MOISTURE ACROSS THE REGION... ESPECIALLY EXTENDING FROM SAN DIEGO EAST TO PHOENIX AND TUCSON. IN FACT LOW LEVEL MONSOON MOISTURE VALUES ARE CONSIDERED TO BE EXCESSIVE AT THIS TIME. THIS AFTERNOON...MODELS ARE SHOWING WEAK UPPER LEVEL DEFORMATION ACROSS EASTERN AZ WHICH WILL SUPPORT ANOTHER ROUND OF TALL EASTERN MOGOLLON RIM AND WHITE MOUNTAIN CONVECTION. WEAK MID LEVEL EASTERLY STEERING CURRENTS...PLUS MUCH HIGHER THETA-E VALUES ACROSS SOUTH CENTRAL AZ SHOULD RESULT IN WESTWARD BUILDING CONVECTION OFF THE HIGHER TERRAIN TOWARD THE LOWER DESERTS BY EVENING. ALSO...WESTWARD TRENDING CONVECTIVE OUTFLOWS SHOULD BE A FOCUS OF CONVECTION...MUCH LIKE LAST EVENING VICINITY PHOENIX. ALTHOUGH UPPER LEVEL SUPPORT IS MISSING IN SOUTHEAST CA AND SOUTHWEST AZ TODAY...EXCESSIVE MOISTURE IN THIS REGION MAY LEAD TO ISOLATED HEAT OF THE DAY LOW TOPPED CONVECTIVE STORMS...SOME OF WHICH COULD STILL PRODUCE HEAVY RAIN. ALL CONVECTION SHOULD END AFTER DARK DUE TO THE ABSENCE OF ANY MID/UPPER LEVEL PERTURBATIONS. WEDNESDAY... PREVIOUS MODEL RUNS HAD FORECAST A PROFOUND DRYING TREND FROM THE WEST AND SOUTHWEST WEDNESDAY. RECENT MODEL RUNS HAVE SLOWED THE DRYING MAGNITUDE...THEREFORE WE HAVE HUNG ON TO A SLIGHT CHANCE OF AFTERNOON AND EVENING CONVECTIVE POSSIBILITIES OVER THE SOUTH CENTRAL AZ DESERTS AND MOUNTAINS. SOUTHEAST CA AND SOUTHWEST AZ SHOULD BE DRIER AND DEVOID OF CONVECTION. THURSDAY AND FRIDAY... DRY...WARMER...AND MUCH STABLE ACROSS THE ENTIRE FORECAST AREA... SOUTHEAST CA TO SOUTH CENTRAL AZ. SATURDAY AND SUNDAY... LIKE PREVIOUS MODEL RUNS...WIND FLOW AT ALL LEVELS BACKS FROM THE SOUTH...OR FROM MEXICO. APPRECIABLE LOW LEVEL MONSOON MOISTURE FIRST SURGES NORTH INTO THE COLORADO RIVER VALLEY SATURDAY...THEN SPREADS ACROSS THE ENTIRE FORECAST AREA SUNDAY. A FEW UPPER LEVEL PERTURBATIONS FROM MEXICO ARE FORECAST TO FLOW NORTH ACROSS THE COLORADO RIVER VALLEY REGION...RESULTING IN A SLIGHT CHANCE OF AFTERNOON/EVENING SHWRS/TSTMS EITHER SIDE OF THE COLORADO RIVER VALLEY ON SATURDAY. CONVECTIVE POSSIBILITIES THEN SPREAD TO PORTIONS OF SOUTH CENTRAL AZ ON SUNDAY. MONDAY AND TUESDAY... A SLIGHT CHANCE OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE ENTIRE FORECAST AREA THIS PERIOD...I.E. A TYPICAL MONSOON FORECAST. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL... CONVECTION ALREADY DEVELOPING ACROSS THE DESERTS...GOING TO INCLUDE AT LEAST A MENTION OF VCTS AT ALL PHOENIX SITES THROUGH EARLY EVENING. EXACT TIMING AND PLACEMENT WILL BE EXTREMELY TOUGH TO DETERMINE BUT EXPECT GUSTY NORTHEAST/EAST OUTFLOWS TO MOVE THROUGH THE TERMINALS LATE THIS AFTERNOON. BKN MID CLOUDS WILL THEN LINGER THROUGH MOST OF THE NIGHT. SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... SOUTH TO SOUTHEASTERLY WINDS AT 12 KTS OR LESS AND SCATTERED MID TO HIGH CLOUDS EXPECTED THROUGH THE ENTIRE TAF PERIOD. WITH DRIER AIR BEGINNING TO WORK IN FROM THE WEST...EARLY EVENING WINDS FOR KIPL MAY VEER TO WESTERLY HEADINGS AND HOLD OVERNIGHT WITH SPEEDS GNLY 10KTS OR LESS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... THURSDAY THROUGH MONDAY... DRIER AIR WILL CONTINUE TO SPREAD EASTWARD THROUGHOUT MUCH OF CNTRL ARIZONA THURSDAY/FRIDAY. DAYTIME HUMIDITIES OVER THE LOWER DESERTS MAY FALL AS LOW AS 10 PERCENT WITH THE INTRODUCTION OF DRIER AIR INTO THE REGION WITH GOOD RECOVERIES OVERNIGHT. THEREFORE...THE BEST OPPORTUNITY FOR SHOWERS AND THUNDERSTORMS WILL BE RELEGATED BACK TO THE HIGHER TERRAIN...INCLUDING GILA COUNTY...WITH LITTLE TO NO CHANCE OF PRECIPITATION IN SOUTHEAST CALIFORNIA THROUGH THIS PERIOD. TEMPERATURES WILL GRADUALLY WARM AS THE DRIER AIR WORKS INTO THE REGION...WITH ABOVE NORMAL TEMPERATURES POSSIBLE INTO THE EARLY WEEKEND. WINDS WILL REMAIN RATHER LIGHT WITH ONLY OCCASIONAL AFTERNOON GUSTS...THOUGH SOME STRONGER GUSTS WILL ACCOMPANY ANY AFTERNOON AND EVENING THUNDERSTORMS IN GILA COUNTY. FORECAST MODELS INDICATE A RETURN OF MONSOONAL MOISTURE BACK INTO THE REGION SOMETIME AFTER SUNDAY...WITH SOME MINOR DIFFERENCES WHEN THE DEEPEST PROFILE WILL BE OVER THE DISTRICTS. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...AJ PREVIOUS DISCUSSION...VASQUEZ AVIATION...LEINS/NOLTE FIRE WEATHER...NOLTE
In the hours before
Special weather statement, Jul 15, 12:15 PM MST, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1215 PM MST TUE JUL 15 2014 AZZ024-028-152000- GILA AZ-PINAL AZ-MARICOPA AZ- 1215 PM MST TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 100 PM MST AT 1209 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF APACHE LAKE. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... RURAL FOREST ROADS BETWEEN SUPERIOR AND APACHE LAKE... SOME UNSECURED OBJECTS WILL BE BLOWN AROUND AND TREE LIMBS COULD BE SNAPPED OFF. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3338 11096 3327 11132 3354 11126 3356 11101 TIME...MOT...LOC 1912Z 001DEG 2KT 3345 11115 LEINS
Special weather statement, Jul 15, 12:22 PM MST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 1222 PM MST TUE JUL 15 2014 AZZ023-028-152000- PINAL AZ-MARICOPA AZ- 1222 PM MST TUE JUL 15 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 100 PM MST AT 1219 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR SAN TAN MOUNTAIN PARK...MOVING SOUTH AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... CENTRAL ARIZONA COLLEGE... SAN TAN VALLEY... QUEEN CREEK... SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3289 11158 3301 11184 3329 11166 3323 11146 TIME...MOT...LOC 1922Z 022DEG 13KT 3313 11162 LEINS
Special weather statement, Jul 15, 12:59 PM MST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1259 PM MST TUE JUL 15 2014
AZZ024-028-152100-
GILA AZ-PINAL AZ-
1259 PM MST TUE JUL 15 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTH CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA
NORTH CENTRAL PINAL COUNTY IN SOUTH CENTRAL ARIZONA
UNTIL 200 PM MST
AT 1254 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR TOP OF THE WORLD...MOVING SOUTHWEST AT 5
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS IMPACTED INCLUDE...
SUPERIOR...
TOP OF THE WORLD...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL...SLOW DOWN
TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE
BETWEEN YOURSELF AND OTHER VEHICLES.
LAT...LON 3330 11084 3320 11092 3324 11095 3314 11110
3312 11113 3323 11128 3342 11100
TIME...MOT...LOC 1959Z 042DEG 5KT 3329 11099
LEINSThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 5:06 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 27 min |
| Jul 14, 5:11 PM MST | Special Weather Statement | PSR | Maricopa | 49 min |
| Jul 14, 5:40 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 41 min |
| Jul 14, 5:49 PM MST | Severe Thunderstorm Warning | PSR | Maricopa, Pinal | 21 min |
| Jul 14, 5:57 PM MST | Blowing Dust Advisory | PSR | 73 min | |
| Jul 14, 6:18 PM MST | Special Weather Statement | PSR | 42 min | |
| Jul 14, 6:33 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 39 min |
| Jul 14, 6:41 PM MST | Special Weather Statement | PSR | Pinal | 49 min |
| Jul 14, 6:43 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 14, 6:51 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 114 min |
| Jul 14, 7:18 PM MST | Areal Flood Advisory | PSR | Maricopa | 117 min |
| Jul 15, 9:16 AM MST | Areal Flood Advisory | PSR | Maricopa | 3 hr |
| Jul 15, 11:37 AM MST | Blowing Dust Advisory | PSR | 3 hr | |
| Jul 15, 12:15 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Jul 15, 12:22 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 12:59 PM MST | Special Weather Statement | PSR | Pinal | 61 min |
| Jul 15, 1:13 PM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 3 hr |
| Jul 15, 1:38 PM MST | Flash Flood Watch | PSR | 6 hr | |
| Jul 15, 1:49 PM MST | Special Weather Statement | PSR | 41 min | |
| Jul 15, 2:06 PM MST | Special Weather Statement | PSR | 39 min | |
| Jul 15, 2:37 PM MST | Special Weather Statement | PSR | Pinal | 38 min |
| Jul 15, 2:42 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Jul 15, 3:06 PM MST | Flash Flood Warning | PSR | Maricopa | 114 min |
| Jul 15, 3:23 PM MST | Special Weather Statement | PSR | 52 min | |
| Jul 15, 3:38 PM MST | Blowing Dust Advisory | PSR | 82 min | |
| Jul 15, 3:47 PM MST | Areal Flood Advisory | PSR | Maricopa | 118 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.